zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Parameter estimation for fractional Ornstein-Uhlenbeck processes at discrete observation. (English) Zbl 1225.62116
Summary: This paper deals with the problem of estimating the parameters for fractional Ornstein-Uhlenbeck processes from discrete observations when the Hurst parameter $H$ is known. Both the drift and the diffusion coefficient estimators of discrete form are obtained based on approximating integrals via Riemann sums with Hurst parameter $H \in (1/2, 3/4)$. By adapting the stochastic integral representation to the fractional Brownian motion, these two estimators can be efficiently computed. Numerical examples are presented to examine the performance of our method. An application to real data is also presented to show how to apply this method in practice.

MSC:
62M05Markov processes: estimation
60G22Fractional processes, including fractional Brownian motion
60J60Diffusion processes
65C50Other computational problems in probability
Software:
longmemo
WorldCat.org
Full Text: DOI
References:
[1] Rao, B. L. S. Prakasa: Statistical inference for diffusion type processes, (1999)
[2] Duffee, G. R.: Term premia and interest rate forecasts in affine models, J. finance 57, 405-443 (2002)
[3] Dai, Q.; Singleton, K. J.: Specification analysis of affine term structure models, J. finance 55, 1943-1978 (2000)
[4] Beran, R.: Statistics for long-memory processes, (1994) · Zbl 0869.60045
[5] Taylor, M. A. P.: Maximum likelihood estimation for a road traffic network model, Appl. math. Model 5, 34-38 (1981) · Zbl 0451.90056 · doi:10.1016/0307-904X(81)90056-1
[6] Srivastava, P. W.; Mittal, N.: Optimum step-stress partially accelerated life tests for the truncated logistic distribution with censoring, Appl. math. Model 34, 3166-3178 (2010) · Zbl 1201.90066 · doi:10.1016/j.apm.2010.02.007
[7] Decreusefond, L.; Ustunel, A. S.: Stochastic analysis of the fractional Brownian motion, Potential anal. 10, 177-214 (1999) · Zbl 0924.60034 · doi:10.1023/A:1008634027843
[8] Norros, I.; Valkeila, E.; Virtamo, J.: An elementary approach to a girsanov formula and other analytical results on fractional Brownian motion, Bernoulli 5, 571-587 (1999) · Zbl 0955.60034 · doi:10.2307/3318691
[9] Kleptsyna, M. L.; Le Breton, A.: Statistical analysis of the fractional Ornstein -- Uhlenbeck type process, Stat. inference stoch. Process. 5, 229-248 (2002) · Zbl 1021.62061 · doi:10.1023/A:1021220818545
[10] Kleptsyna, M. L.; Le Breton, A.; Roubaud, M. C.: Parameter estimation and optimal filtering for fractional type stochastic systems, Stat. inference stoch. Process. 3, 173-182 (2000) · Zbl 0966.62069 · doi:10.1023/A:1009923431187
[11] Cialenco, I.; Lototsky, S.; Pospisil, J.: Asymptotic properties of the maximum likelihood estimator for stochastic parabolic equations with additive fractional Brownian motion, Stochastics dyn. 9, 169-185 (2009) · Zbl 1176.62019 · doi:10.1142/S0219493709002610
[12] Hu, Y.; Nualart, D.: Parameter estimation for fractional Ornstein -- Uhlenbeck processes, Stat. probab. Lett. 80, 1030-1038 (2010) · Zbl 1187.62137 · doi:10.1016/j.spl.2010.02.018
[13] Bercu, B.; Coutin, L.; Savy, N.: Sharp large deviations for the fractional Ornstein -- Uhlenbeck process, Teor. veroyatnost. I primenen. 55, 732-771 (2010)
[14] Brouste, A.; Kleptsyna, M.: Asymptotic properties of MLE for partially observed fractional diffusion system, Stat. inference stoch. Process. 13, 1-13 (2010) · Zbl 1205.60142 · doi:10.1007/s11203-009-9035-x
[15] Brouste, A.: Asymptotic properties of MLE for partially observed fractional diffusion system with dependent noises, J. stat. Plann. infer. 140, 551-558 (2010) · Zbl 1177.62027 · doi:10.1016/j.jspi.2009.08.001
[16] Sahalia, Y. Ait: Maximum likelihood estimation of discretely sampled diffusions: a closed-form approximation approach, Econometrica 70, 223-262 (2002) · Zbl 1104.62323 · doi:10.1111/1468-0262.00274
[17] Bibby, B.; Soensen, M.: Martingale estimation functions for discretely observed diffusion processes, Bernoulli 1, 17-39 (1995) · Zbl 0830.62075 · doi:10.2307/3318679
[18] Gourieroux, C.; Monfort, A.; Renault, E.: Indirect inference, J. appl. Econometrics. 8, 85-118 (1993)
[19] Elerian, O.; Chib, S.; Shephard, N.: Likelihood inference for discretely observed non-linear diffusions, Econometrica 69, 959-993 (2001) · Zbl 1017.62068 · doi:10.1111/1468-0262.00226
[20] Soensen, H.: Parametric inference for diffusion processes observed at discrete points in time: a survey, Int. stat. Rev. 72, 337-354 (2004)
[21] Liptser, R. S.; Shiryayev, A. N.: Statistics of random processes: II applications, (2001) · Zbl 0369.60001
[22] Kutoyants, Y. A.: Statistical inference for ergodic diffusion processes, (2004) · Zbl 1038.62073
[23] Nualart, D.: The Malliavin calculus and related topics, (2006) · Zbl 1099.60003
[24] Durham, G. B.; Gallant, A. R.: Numerical techniques for maximum likelihood estimation of continuous-time diffusion processes, J. bus. Econ. statist. 20, 279-316 (2002)
[25] Cheridito, P.; Kawaguchi, H.; Maejima, M.: Fractional Ornstein -- Uhlenbeck processes, Electron. J. Probab. 8, 1-14 (2003) · Zbl 1065.60033 · emis:journals/EJP-ECP/_ejpecp/EjpVol8/paper3.abs.html
[26] Mandelbrot, B. B.: A statistical methodology for non-periodic cycles: from the covariance to R/S analysis, Ann. econ. Soc. meas. 1, 259-290 (1972)
[27] Lo, A.: Long-term memory in stock market prices, Econometrica 59, 1279-1313 (1991) · Zbl 0781.90023 · doi:10.2307/2938368
[28] Ortigueira, M. D.; Batista, A. G.: A fractional linear system view of the fractional Brownian motion, Nonlinear dyn. 38, 295-303 (2004) · Zbl 1115.60044 · doi:10.1007/s11071-004-3762-8
[29] Mielniczuk, J.; Wojdyłło, P.: Estimation of Hurst exponent revisited, Comput. stat. Data anal. 51, 4510-4525 (2007) · Zbl 1162.62404 · doi:10.1016/j.csda.2006.07.033
[30] Li, W.; Yu, C.; Carriquiry, A.; Kliemann, W.: The asymptotic behavior of the R/S statistic for fractional Brownian motion, Stat. probab. Lett. 81, 83-91 (2011) · Zbl 1206.62152 · doi:10.1016/j.spl.2010.09.022
[31] Cheung, Y. W.: Test for fractional integration: a Monte Carlo investigation, J. time ser. Anal. 14, 331-345 (1993) · Zbl 0800.62546 · doi:10.1111/j.1467-9892.1993.tb00149.x
[32] Paxson, V.: Fast approximate synthesis of fractional Gaussian noise for generating self-similar network traffic, Comput. commun. Rev. 27, 5-18 (1997)